Alert archive / Connecticut / River Flood Warnings in 2009

River Flood Warning 1, NWS Boston/Norton, MA

April 1, 2009Capitol Planning Region, Lower Connecticut River Valley Planning Region, Connecticut

NWS Boston/Norton, MA issued this river flood warning at Apr 1, 2009, 11:15 AM EDT for Capitol Planning Region, Lower Connecticut River Valley Planning Region, Connecticut. It took effect at Apr 1, 2009, 8:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2009, 11:15 AM EDT (15:15 UTC)
In effect from
Apr 1, 2009, 8:00 PM EDT
Expired
Apr 1, 2009, 11:12 PM EDT
In force
3 hr
Issued by
NWS Boston/Norton, MA
Flood severity
Minor

Counties Capitol Planning Region, CT, Lower Connecticut River Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 90 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KBOX 011515
FLWBOX

BULLETIN...IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1115 AM EDT WED APR 01 2009

...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN CONNECTICUT... 

  CONNECTICUT RIVER AT MIDDLETOWN AFFECTING HARTFORD AND MIDDLESEX 
  COUNTIES

SNOWMELT AND RAINFALL DURING THE PAST TWO DAYS HAS FINALLY MADE ITS 
WAY FROM THE HEADWATERS OF THE CONNECTICUT RIVER INTO THE LOWER 
REACHES OF THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD 
EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED.

DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS...STREAMS OR 
CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE.

&&

CTC003-007-020315-
/O.NEW.KBOX.FL.W.0001.090402T0000Z-090402T0700Z/
/MDDC3.1.ER.090402T0000Z.090402T0000Z.090402T0100Z.NO/
1115 AM EDT WED APR 01 2009

THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CONNECTICUT RIVER AT MIDDLETOWN.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 7.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 8.0 FEET...FLOODING IS LIKELY IN THE VICINITY OF MEADOW 
  ROAD/RT 17A IN THE GILDERSLEEVE SECTION OF PORTLAND.  A PORTION OF 
  THIS ROADWAY WILL LIKELY BE CLOSED.  THIS INCLUDES THE EXCHANGE 
  CLUB OF PORTLAND FAIRGROUNDS. BOATING INTERESTS SHOULD PREPARE FOR 
  A PERIOD OF SWIFT RIVER FLOWS DURING THIS PERIOD.

$$

BELK
2 follow-up statements
000 
WGUS81 KBOX 012014
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
414 PM EDT WED APR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
CONNECTICUT..
  CONNECTICUT RIVER AT MIDDLETOWN AFFECTING HARTFORD AND MIDDLESEX 
  COUNTIES 

SNOWMELT AND RAINFALL DURING THE PAST TWO DAYS HAS FINALLY MADE ITS 
WAY FROM THE HEADWATERS OF THE CONNECTICUT RIVER INTO THE LOWER 
REACHES OF THE RIVER NEAR MIDDLETOWN.  THE CONNECTICUT RIVER AT
HARTFORD CRESTED EARLIER THIS MORNING AND IS ALREADY RECEDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD 
EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED.

DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS...STREAMS OR 
CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE.

&&

CTC003-007-020700-
/O.CON.KBOX.FL.W.0001.090402T0000Z-090402T0700Z/
/MDDC3.1.ER.090402T0000Z.090402T0000Z.090402T0100Z.NO/
414 PM EDT WED APR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE CONNECTICUT RIVER AT MIDDLETOWN.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:30 PM WEDNESDAY THE STAGE WAS 7.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 8.0 FEET...FLOODING IS LIKELY IN THE VICINITY OF MEADOW 
  ROAD/RT 17A IN THE GILDERSLEEVE SECTION OF PORTLAND.  A PORTION OF 
  THIS ROADWAY WILL LIKELY BE CLOSED.  THIS INCLUDES THE EXCHANGE 
  CLUB OF PORTLAND FAIRGROUNDS. BOATING INTERESTS SHOULD PREPARE FOR 
  A PERIOD OF SWIFT RIVER FLOWS DURING THIS PERIOD.

$$

BELK
000 
WGUS81 KBOX 020312
FLSBOX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1112 PM EDT WED APR 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
CONNECTICUT...
 
  CONNECTICUT RIVER AT MIDDLETOWN AFFECTING HARTFORD AND MIDDLESEX 
  COUNTIES

THE CONNECTICUT RIVER AT MIDDLETOWN CRESTED JUST BELOW FLOOD STAGE
LATE THIS EVENING AND RIVER LEVELS ARE NOW RECEDING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS...STREAMS OR 
CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE.

&&

CTC003-007-020342-
/O.CAN.KBOX.FL.W.0001.000000T0000Z-090402T0700Z/
/MDDC3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1112 PM EDT WED APR 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CONNECTICUT RIVER AT MIDDLETOWN.
* AT 10:30 PM WEDNESDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 7.1 FEET BY FRIDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING IS LIKELY IN THE VICINITY OF MEADOW 
  ROAD/RT 17A IN THE GILDERSLEEVE SECTION OF PORTLAND.  A PORTION OF 
  THIS ROADWAY WILL LIKELY BE CLOSED.  THIS INCLUDES THE EXCHANGE 
  CLUB OF PORTLAND FAIRGROUNDS. BOATING INTERESTS SHOULD PREPARE FOR 
  A PERIOD OF SWIFT RIVER FLOWS DURING THIS PERIOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Apr 1, 10:43 AM EDT, 32 minutes earlier.

Area forecast discussion, Apr 1, 10:43 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1043 AM EDT WED APR 1 2009

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE TODAY. LOW PRES IN THE CAROLINAS
WED WILL MOVE WELL S OF NEW ENGLAND THU. A STRONGER LOW PRES IN THE
OHIO VALLEY FRI WILL MOVE INTO QUEBEC SAT. THE ASSOCIATED COLD FRONT
WILL PUSH ACROSS THE REGION FRI NIGHT INTO EARLY SAT. DRY...BLUSTERY
CONDITIONS EXPECTED LATER SAT INTO SUNDAY. ANOTHER LOW PRES WILL
MOVE INTO NEW ENGLAND LATE MON INTO TUE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW CLOUDS RACING WEST FROM THE ATLANTIC WITH AN EAST TO SOUTHEAST
ONSHORE FLOW. HAVE UPDATED SKY CONDITION TO A MORE PESSIMISTIC
FORECAST THIS MORNING. REGIONAL RADAR MOSAICS LOOKING MORE OMINOUS
THAN REFLECTED IN SURFACE OBSERVATIONS. 12Z SOUNDINGS SHOW LOTS OF
DRY AIR BETWEEN 900 AND 600 MB WHICH MUST BE OVERCOME BEFORE
PRECIPITATION BEGINS. STILL EXPECTING LIGHT RAIN TO ARRIVE IN WESTERN
SOUTHERN NEW ENGLAND AFTER 21Z/5 PM.

OTHERWISE...ONLY TWEAKED TEMPERATURES IN THE NEAR-TERM...BUT KEEPING
AN EYE ON THE IMPACT THE EARLIER ARRIVAL OF THE LOW CLOUDS WILL HAVE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...AREA OF LOW LEVEL CONVERGENCE ASSOCD WITH WEAKENING FRONT
COMBINED WITH LEFT EXIT REGION OF JET WILL RESULT IN AREA OF LIGHT
RAIN MOVING EWD ACROSS SNE TONIGHT AS LOW LEVEL THETA-E RIDGE MOVES
EWD.  GUIDANCE POPS INCREASED TO CATEGORICAL IN THE INTERIOR BASED
ON SREF/GEFS POPS AND MODEL CONSENSUS QPF 0.10-0.25 WITH LESS
CAPE/ISLANDS WHERE POPS DECREASE TO CHC.  AREAS OF DRIZZLE AND FOG
ALSO LIKELY TONIGHT GIVEN ABUNDANT LOW LEVEL MOISTURE.

THU...CHC POPS EARLY BUT BEST CHC OF LINGERING LIGHT RAIN/DRIZZLE
ACROSS EASTERN NEW ENG IN AXIS OF HIGH LOW LEVEL RH AND 850 MB
OMEGA.  OTHERWISE...EXPECT SKIES TO BECOME MOSUNNY INTERIOR BUT
CLOUDS COULD LINGER THRU 18Z COASTAL PLAIN BASED ON GFS/GGEM LOW
LEVEL RH.

GFS AND NAM 2M TEMPS SUGGEST MILD DAY IN THE INTERIOR WITH TEMPS
REACHING MID TO UPPER 60S.  COOLER 50S ALONG THE COAST WITH
SEA BREEZES DEVELOPING AND LINGERING CLOUD COVER.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
ARRIVAL OF PACIFIC AND SUBTROPICAL JET STREAM ENERGY TO BRING
PERIODIC UNSETTLED WEATHER DURING THE EXTENDED TIMEFRAME

THURSDAY NIGHT THROUGH FRIDAY DAY 3...
A STRONGER WAVE OF LOW PRESSURE ADVANCES ACROSS THE OHIO VALLEY
WITH A DEVELOPING TRIPLE POINT LOW NEAR SOUTHERN NEW ENGLAND FRIDAY.
STRENGTHENING LOW LEVEL CONVERGENCE WILL OCCUR WITH COMBINED
PACIFIC...SUBTROPICAL AND ATLANTIC MOISTURE HEADING FOR THE REGION.
PRECIPITABLE WATER VALUES LOOK FAIRLY HIGH. RAIN WILL DEVELOP FRIDAY
AND CONTINUE INTO FRIDAY EVENING. RAIN MAY BE HEAVY AT TIMES.
ISOLATED THUNDER WILL BE POSSIBLE AS WELL. SPED UP THE TIMING OF
PRECIPITATION JUST A BIT...WITH STEADIEST AND HEAVIEST RAINFALL
EXPECTED DURING THE DAY ON FRIDAY...TAPERING TO SHOWERS AT NIGHT.

SATURDAY...WINDY BUT REMAINING MILD AS LOW PRESSURE DEEPENS ACROSS
THE CANADIAN MARITIMES. THE LOWS ASSOCIATED UPPER LEVEL TROUGH WILL
BRING CLOUDS AND PERHAPS SOME SPRINKLES AS LOW LEVEL LAPSE RATES
STEEPEN.

SUNDAY...DRY AND MILD CONDITIONS WITH DIMINISHING WINDS AS THE AREA
RESIDES WITHIN A COL AREA BETWEEN WEATHER SYSTEMS.

MONDAY...NEXT SIGNIFICANT PRECIPITATION EVENT POSSIBLE AS THE NEXT
COLD FRONT APPROACHES FROM THE OHIO VALLEY. THE OPERATIONAL
GFS...ECMWF AND UKMET ARE IN FAIRLY GOOD AGREEMENT REGARDING TIMING
OF PRECIPITATION DURING MONDAY AFTERNOON AND NIGHT. HAVE INCLUDED A
HIGH CHANCE POP.

TUESDAY...THERE IS SOME UNCERTAINTY REGARDING THE AMPLITUDE AND
TIMING OF A LONG WAVE TROUGH PROGRESSING ACROSS THE AREA.
GIVEN A FAIRLY PROGRESSIVE WAVE TRAIN OF SYSTEMS HEADING FROM
WEST TO EAST ACROSS THE LOWER 48 STATES...CONTINUED CONSIDERABLE
CLOUDS DUE TO CYCLONIC FLOW ALOFT...BUT LOWERED THE CHANCE FOR
SHOWERS DURING THE DAY AS THE COLD FRONT SHOULD CONTINUE TO PUSH
OFFSHORE.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
TODAY...MVFR CIGS BETWEEN 016-025 WITH CLOUDS STREAMING WEST FROM THE
ATLANTIC. SHOWERS REACHING BAF/BDL 22-00Z BUT..DRY ELSEWHERE.

TONIGHT...WIDESPREAD IFR CONDITIONS DEVELOPING IN AREAS OF RAIN
DRIZZLE AND FOG.

THURSDAY...AREAS OF MVFR/IFR IN THE MORNING IMPROVING TO VFR LATE
MORNING AND AFTERNOON. COASTAL TAFS WILL BE LAST TO IMPROVE AFT 18Z.

OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...

THURSDAY NIGHT...VFR CEILINGS WITH PATCHY IFR IN STRATUS AND FOG
PATCHES.

FRIDAY...WIDESPREAD IFR IN RAIN AND FOG. ISOLATED THUNDER POSSIBLE.

FRIDAY NIGHT...IMPROVEMENT TO VFR FROM SW TO NE POSSIBLE WITH COLD FROPA.
RAIN TAPERING TO SCATTERED SHOWERS.

SATURDAY...VFR CEILINGS. SCATTERED SPRINKLES POSSIBLE INLAND WITH
THE UPPER TROUGH. GUSTY W WINDS UP TO 30 KT.

SUNDAY...VFR. DIMINISHING WINDS.

&&

.MARINE...
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS CONTINUES INTO THIS
AFTERNOON. SEAS EXPECTED TO SLOWLY SUBSIDE TODAY...BUT 5 FT OR
GREATER SEAS MAY LINGER INTO TONIGHT. WILL CONTINUE TO MONITOR NEED
FOR EXTENDING CURRENT ADVISORY ACROSS THE OUTER WATERS BY NOON. WINDS
REMAIN BELOW 25 KT THIS AFTERNOON.

TONIGHT...SUB SMALL CRAFT ADVISORY SE FLOW...BUT LINGERING 5 FT SEAS
MAY REQUIRE ADVISORY TO BE EXTENDED INTO TONIGHT FOR OUTER WATERS.

THU...LIGHT S/SE FLOW WITH SEAS SUBSIDING BELOW 5 FT.

OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...
A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FRIDAY INTO SATURDAY
AS A COLD FRONT SWEEPS ACROSS THE WATERS. LOW CHANCE SCATTERED GALE
FORCE GUSTS WITH THE COLD FRONTAL PASSAGE FRIDAY NIGHT AND IN W FLOW
SATURDAY.

SUNDAY...WINDS DIMINISHING BELOW SMALL CRAFT CRITERIA. LEFTOVER
HAZARDOUS SEAS 5-6 FT POSSIBLE OVER THE OUTER WATERS.

&&

.HYDROLOGY...
THE CONNECTICUT RIVER...PARTICULARLY AT MIDDLETOWN CONNECTICUT AND
SECONDARILY AT HARTFORD...IS BEING MONITORED FOR HIGH FLOWS AND
FORECASTS APPROACHING FLOOD STAGE LATER TODAY. 10 AM CHECK SHOWS
PREVIOUS FORECAST ON TARGET WITH MIDDLETOWN CRESTING NEAR FLOOD STAGE
THIS EVENING...AND HARTFORD CRESTING BELOW FLOOD STAGE BY NOON.

FOR THE ASHUELOT RIVER IN CHESHIRE COUNTY NH...THE RIVER IS RUNNING
HIGH AROUND KEENE BUT IS NOT EXPECTED TO REACH FLOOD STAGE.

REMAINING BASIN SNOWMELT RUNOFF AND ONCOMING RAIN EVENTS TONIGHT
THROUGH NEXT TUESDAY MAY EVENTUALLY REQUIRE ACTION FOR THESE RIVERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 PM EDT THIS
     AFTERNOON FOR ANZ250-254.

&&

SYNOPSIS...KJC/STRAUSS
NEAR TERM...BELK/KJC/STRAUSS
SHORT TERM...KJC
LONG TERM...STRAUSS
AVIATION...BELK/KJC/STRAUSS
MARINE...BELK/KJC/STRAUSS
HYDROLOGY...BELK
Hazardous weather outlook, Apr 1, 5:13 AM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
513 AM EDT WED APR 1 2009

CTZ003-004-MAZ004>007-012>024-026-NHZ012-015-RIZ001>008-020915-
TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
513 AM EDT WED APR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDER POSSIBLE FRIDAY AND FRIDAY EVENING AHEAD OF A
COLD FRONT. RAIN COULD BE BRIEFLY HEAVY AND CAUSE SOME MINOR URBAN
AND POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-020915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
513 AM EDT WED APR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DENSE FOG MAY BE HAZARD FOR MARINE NAVIGATION THURSDAY.

ISOLATED THUNDER POSSIBLE FRIDAY AFTERNOON AND NIGHT WITH A COLD
FRONT. FOG COULD BE LOCALLY DENSE AT THAT TIME. THERE IS A LOW
PROBABILITY OF MINIMUM GALE FORCE WIND GUSTS LATE FRIDAY NIGHT INTO
SATURDAY ALONG AND BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-MAZ002-003-008>011-NHZ011-020915-
HARTFORD CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-CHESHIRE NH-
513 AM EDT WED APR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THE CONNECTICUT RIVER...PARTICULARLY AT MIDDLETOWN CONNECTICUT
AND SECONDARILY AT HARTFORD...IS BEING MONITORED FOR HIGH FLOWS AND
FORECASTS POTENTIALLY APPROACHING FLOOD STAGE THIS EVENING.

ADDITIONALLY...THE ASHUELOT RIVER NEAR KEENE NEW HAMPSHIRE IS
BEING MONITORED LIKEWISE FOR HIGH STREAM FLOWS AND POTENTIAL FOR
APPROACHING FLOOD STAGE WITHIN THE NEXT 36 HOURS.

RIVER FLOOD WATCHES WILL NOT BE ISSUED UNLESS STAGES TREND HIGHER
THAN PREDICTED DURING THE NEXT 12 HOURS. AT 4 AM...THERE ARE NO
FLOOD PROBLEMS ANTICIPATED...JUST A CLOSE CALL FOR MINOR FLOODING
AT MIDDLETOWN THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDER POSSIBLE FRIDAY AFTERNOON AND NIGHT AHEAD OF A
COLD FRONT. RAIN COULD BE BRIEFLY HEAVY AND CAUSE SOME MINOR URBAN
AND POOR DRAINAGE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Connecticut, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.